# SDR IPXA2016022800029

- Difficulty date: February 9, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03941
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  AREA OF LIGHT SURFACE CORROSION ON FLOOR PANEL SUPPORT IN MAIN CARGO AT BS 1361, RBL 114.  ACCOMPLISHED BLEND REPAIR ON FLOOR PANEL SUPPORT IN MAIN CARGO BS 1361, RBL 114 IAW SRM 51-21-01 AND SRM 53-00-00.
